Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

Direct images of sheaves of differentials and the Atiyah class

Title data

Peternell, Thomas ; le Potier, J. ; Schneider, M.:
Direct images of sheaves of differentials and the Atiyah class.
In: Mathematische Zeitschrift. Vol. 196 (1987) . - pp. 75-85.
ISSN 1432-1823
DOI: https://doi.org/10.1007/BF01179269

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis)
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 10 Nov 2020 07:42
Last Modified: 12 Oct 2023 12:22
URI: https://eref.uni-bayreuth.de/id/eprint/59386